advertisement
Question
Posted by: jitter | 2004/01/26

hrt

I was given tablets in Nov 2001 by my gynae who recommended them for HRT although I never really had symptoms. I asked to go off them in August 2003 and he suggested a patch. I wore one until December 2003 when I stopped wearing to have a rest. As I feel no symptoms is it alright to go off and see how I fare. Can I start at any time again and can you recommend alternative osteo tablets or do I need to be cause and go bach to the gyna

tks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Even if you have no symptoms, HRT is used prophylactically to help prevent osteoporosis and vaginal dryness. It is a bit like taking vitamin tablets even when you are not sick. It is up to you whether you wish to avail yourself of the benefits.You can start again at any time, but the closer to the menopause that you start, the greater the benefit. If you do decide to do so, see your gynaecologist again for a prescription.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement